Browse by Journal

See full list of headings
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors/Editors | Item Type | No Grouping
Jump to: B | C
Number of items: 2.

B

Bonnet, Edouard, Miltzow, Tillmann and Rzążewski, Paweł (2018) Complexity of token swapping and its variants. Algorithmica, 80 (9). pp. 2656-2682. ISSN 0178-4617 (doi:10.1007/s00453-017-0387-0)

C

Cabello, Sergio and Giannopoulos, Panos (2016) The complexity of separating points in the plane. Algorithmica, 74 (2). pp. 643-663. ISSN 0178-4617 (doi:10.1007/s00453-014-9965-6)

This list was generated on Fri Nov 22 04:40:20 2019 GMT.